Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 7, 2015, 11:58 PM CDT for Bryan County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 11:58 PM CDT (04:58 UTC)
- Expired
- May 8, 2015, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 176 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 12:30 AM CDT | FLASH FLOOD | Durant, OK | WATER COVERING MANY ROADS. SEVERAL RIVERS OVER ROADWAYS. OLD HWY 70 BLUE RIVER BRIDGE WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1673 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 18.6
The text
As transmitted, in the capitals the NWS used until 2016.
178
WGUS54 KOUN 080458
FFWOUN
OKC013-080800-
/O.NEW.KOUN.FF.W.0010.150508T0458Z-150508T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1158 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 300 AM CDT
* AT 1156 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS CENTRAL AND SOUTHERN BRYAN COUNTIES. RAINFALL
OF ONE INCH PER HOUR CONTINUES IN ADDITION TO THE THREE INCHES OF
RAIN THAT HAS FALLEN THURSDAY EVENING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...BENNINGTON...KEMP...MEAD...
HENDRIX...ALBANY...BLUE...UTICA...CARTWRIGHT...EASTERN LAKE
TEXOMA...CALERA AND WADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3384 9582 3389 9593 3386 9595 3387 9600
3384 9602 3384 9614 3381 9618 3381 9616
3376 9618 3377 9629 3370 9632 3369 9636
3378 9643 3377 9650 3382 9653 3384 9661
3400 9658 3413 9595 3394 9594 3387 9582
$$
..SPEG.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 10:56 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 7, 10:56 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT THU MAY 7 2015
.DISCUSSION...
AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.
&&
.AVIATION...
HAVE LOW CONFIDENCE IN THE TAFS.
WENT WITH WIDESPREAD IFR CONDITIONS FORMING AT SITES 11-15Z. THE
WORST CONDITIONS MAY BE IN WESTERN OKLAHOMA WHERE A FEW SITES MAY
APPROACH AIRPORT MINIMUMS WITH BR/FG. THERE IS MUCH UNCERTAINTY
THAT THESE CONDITIONS WILL FORM.
OVERALL THINK CONDITIONS WILL IMPROVE TO VFR 15-20Z AT MOST SITES.
ADDITIONAL ISO-NUM TSRA CAN FORM ANYTIME NEARLY ANY PLACE AFTER
09Z. ADDED VCTS MENTION AT MANY SITES. TSRA WILL BRING BRIEF
GUSTY VARIABLE WINDS AND MVFR OR LOWER CONDITIONS TO ANY GIVEN
SITE. EXACT TIMING AND LOCATIONS OF TSRA REMAIN VERY UNCERTAIN.
MBS
&&
.PREV DISCUSSION... /ISSUED 929 PM CDT THU MAY 7 2015/
UPDATE...
DECREASED LOWS TONIGHT, CHANGES TO POPS, ADDITION OF FOG TO
TONIGHT AND EARLY FRIDAY MORNING.
DISCUSSION...
MANY OBSERVATIONS NEAR PREVIOUS FORECAST LOWS WITH RAIN-COOLED AIR
OVER ALL BUT FAR NORTHERN COUNTIES OF OKLAHOMA. LOWS WERE LOWERED
SEVERAL DEGREES AND WILL LIKELY HOLD STEADY THROUGH THE NIGHT OR
PERHAPS RISE A FEW DEGREES. WITH CLEARING FOR PART OR MOST OF THE
NIGHT WESTERN HALF OF OKLAHOMA AND NORTHERN TEXAS...ADDED THE
MENTION OF FOG TO THE FORECAST AFTER MIDNIGHT THROUGH EARLY
TOMORROW MORNING. REMOVED OR SIGNIFICANTLY DECREASED POPS ACROSS
WESTERN HALF OF OKLAHOMA FOR THE OVERNIGHT HOURS.
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
11/17/17Hazardous weather outlook, May 7, 7:50 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 750 PM CDT THU MAY 7 2015 OKZ004>048-050>052-TXZ083>090-081700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 750 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTHERN OKLAHOMA. LOCATION... THE ENHANCED RISK AREA IS GENERALLY NEAR AND EAST OF INTERSTATE-35 AND SOUTH OF PAULS VALLEY AND ADA. TIMING... THROUGH MIDNIGHT. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS...WIND GUSTS UP TO 65 MPH... AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST THIS EVENING. BOW STRUCTURES THAT COULD PRODUCE DAMAGING WIND AND HAIL WILL BE THE PRIMARY THREATS. ALTHOUGH THE RISK FOR TORNADOES IS LOW...A FEW BRIEF TORNADOES CANNOT BE RULED OUT IN THE ENHANCED RISK AREA. .HEAVY RAIN... FLASH FLOODING WILL BE POSSIBLE. MAINSTEM RIVER FLOODING WILL ALSO CONTINUE IN SOME AREAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 7, 6:41 PM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT THU MAY 7 2015
OKZ040-041-080015-
MURRAY OK-GARVIN OK-
641 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND SOUTHEASTERN GARVIN
COUNTIES UNTIL 715 PM CDT...
AT 638 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
DAVIS...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3437 9720 3438 9722 3452 9736 3483 9694
3480 9693 3460 9693 3459 9686 3452 9684
TIME...MOT...LOC 2338Z 233DEG 35KT 3450 9722
..SPEG.Special weather statement, May 7, 6:43 PM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT THU MAY 7 2015
OKZ045-046-050-080030-
CARTER OK-LOVE OK-JEFFERSON OK-
643 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CARTER...LOVE AND EAST
CENTRAL JEFFERSON COUNTIES UNTIL 730 PM CDT...
AT 643 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF LEON...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...LONE GROVE...WILSON...DICKSON...THACKERVILLE...
LEON...OVERBROOK...GRADY...LAKE MURRAY...RUBOTTOM...BURNEYVILLE...
PETERSBURG AND COURTNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
3386 9726 3389 9731 3385 9733 3388 9733
3382 9737 3382 9743 3391 9747 3390 9759
3395 9759 3399 9768 3410 9770 3427 9696
3384 9704 3385 9709 3375 9709 3373 9716
TIME...MOT...LOC 2340Z 245DEG 22KT 3382 9751
MBSSpecial weather statement, May 7, 7:35 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT THU MAY 7 2015
OKZ050-080100-
LOVE OK-
735 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOVE COUNTY UNTIL
800 PM CDT...
AT 734 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LINDSAY TEXAS...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3372 9715 3374 9717 3380 9721 3382 9720
3384 9717 3389 9718 3392 9721 3399 9716
3389 9699 3384 9704 3386 9707 3385 9709
3384 9709 3384 9706 3382 9705 3380 9709
3375 9708 3372 9712
TIME...MOT...LOC 0034Z 215DEG 21KT 3370 9721
..SPEG.Special weather statement, May 7, 8:27 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT THU MAY 7 2015
OKZ051-052-080200-
BRYAN OK-MARSHALL OK-
827 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN AND
SOUTHEASTERN MARSHALL COUNTIES UNTIL 900 PM CDT...
AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WOODVILLE...
MOVING EAST-NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3395 9620 3386 9662 3389 9659 3390 9663
3392 9667 3389 9668 3385 9669 3384 9672
3400 9679 3412 9651 3411 9646 3414 9645
3416 9641 3416 9629
TIME...MOT...LOC 0125Z 249DEG 32KT 3395 9667Local storm report, May 7, 8:36 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL MCBRIDE 33.94N 96.64W
05/07/2015 E1.00 INCH MARSHALL OK PUBLIC
0828 PM TSTM WND DMG MCBRIDE 33.94N 96.64W
05/07/2015 MARSHALL OK PUBLIC
LARGE TREE LIMBS DOWN.
&&
DWSpecial weather statement, May 7, 9:41 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT THU MAY 7 2015
OKZ048-052-080315-
ATOKA OK-BRYAN OK-
941 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATOKA AND
NORTHEASTERN BRYAN COUNTIES UNTIL 1015 PM CDT...
AT 940 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BOKCHITO...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
BOKCHITO...BENNINGTON...TUSHKA...CANEY...LANE...DAISY...BENTLEY AND
MCGEE CREEK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3451 9568 3451 9578 3416 9578 3416 9598
3415 9596 3412 9594 3394 9594 3390 9587
3394 9622 3431 9621 3456 9569 3452 9568
TIME...MOT...LOC 0239Z 241DEG 32KT 3409 9611
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:29 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 2 hr |
| May 7, 7:35 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| May 7, 7:41 PM CDT | Tornado Warning | OUN | Love | 34 min |
| May 7, 8:27 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 7, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 41 min |
| May 7, 9:41 PM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| May 7, 9:57 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 2 hr |
| May 8, 2:23 AM CDT | River Flood Warning | OUN | Bryan | 28 hr |
| May 8, 4:36 AM CDT | Dense Fog Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more | 5 hr |
| May 8, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 8, 1:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 50 min |
| May 8, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 50 min |
| May 8, 1:57 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 54 hr |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 3 days |
| May 8, 2:33 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 42 min |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 8, 2:48 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 39 min |
| May 8, 3:23 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 8, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Washita | 50 min |
| May 8, 3:55 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 50 min |
| May 8, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Kingfisher | 43 min |
| May 8, 4:16 PM CDT | Flash Flood Warning | OUN | Caddo, Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 4:27 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kiowa, McClain and 1 more | 6 hr |
| May 8, 4:28 PM CDT | Tornado Warning | OUN | Tillman | 47 min |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 38 min |
| May 8, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 50 min |
| May 8, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 38 min |
| May 8, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 51 min |
| May 8, 5:05 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| May 8, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 50 min |
| May 8, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 68 min |
| May 8, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| May 8, 6:01 PM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| May 8, 6:04 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| May 8, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| May 8, 6:14 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 46 min |
| May 8, 6:20 PM CDT | Areal Flood Advisory | OUN | Kay, Noble, Payne | 3 hr |
| May 8, 6:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 8, 6:30 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 4 hr |
| May 8, 6:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| May 8, 6:41 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Tillman | 64 min |
| May 8, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 75 min |
| May 8, 6:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 4 hr |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 52 min |
| May 8, 6:56 PM CDT | Tornado Warning | OUN | Jefferson | 35 min |
| May 8, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.